# SDR AALA20120619016

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 64,780 hours, 22,268 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DENTS UPPER SURFACE RIGHT HORIZONTAL STABILIZER INBOARD PANEL.  ACCOMPLISHED BONDED REPAIR PER EA B757-55-024145.
